# SDR CALA2014080401074

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 49,720 hours, 15,724 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A550217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727B LBL 45.50 FLOORBEAM THREE EACH HOLES FOUND CRACKED REFER TO SKETCH FOR DETAIL.  CRACK LENGTH 0.040 INCHES.  REPAIRED IAW ECRA 5320-02290 REV.
